A buoyant flow structure in a magnetic field: Quasi-steady states and linear-nonlinear transitions

Sreenivasan, B. (2008) A buoyant flow structure in a magnetic field: Quasi-steady states and linear-nonlinear transitions. Physics Letters A, 372 (33). pp. 5471-5478. ISSN 0375-9601

Abstract

Metadata

Copyright, Publisher and Additional Information: © 2008 Elsevier B.V. This is an author produced version of a paper published in Physics Letters A. Uploaded in accordance with the publisher's self archiving policy.
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds)
Depositing User: Sherpa Assistant
Date Deposited: 03 Oct 2008 13:24
Last Modified: 08 Feb 2013 17:05
Published Version: http://dx.doi.org/10.1016/j.physleta.2008.06.075
Status: Published
Publisher: Elsevier B.V.
Refereed: Yes
Identification Number: 10.1016/j.physleta.2008.06.075

Download

Filename: sreenvisanb1.pdf

Licence: See Attached

Share / Export

Statistics